Venue

Paracon Australia 2015 is taking pace at the iconic Blue Mountains Hotel The Carrington in Katoomba.

The Carrington has a long and rich history spanning almost a century and a quarter since her establishment by Sydney hotelier Harry Rowell.

Opened in 1883 as The Great Western, this Grand Old Lady soon became a popular mountain retreat for international visitors, the elite of Sydney and those eager to see the natural wonders of the Blue Mountains.

Renamed 'The Carrington' in 1886, in honour of the then Governor of New South Wales, Lord Carrington, the hotel was extended by its new owner, Mr F C Goyder.

The Carrington remained popular as ever through the 1950's and 60's and was bought by Theo Morris, a developer, in 1968. Despite the dwindling popularity of the Mountains in the 70's and the toll taken by time on the Hotel, her loyal clientele kept her afloat for nearly twenty more years.

The Carrington closed her doors in late 1985 and remained empty and derelict until 1991 when it was purchased with the aim of restoring and relaunching this Grand Old Lady of the Mountains.

The Carrington reopened her doors in December 1998 after eight years of restoration, and works are continuing on the restoration of the gardens, garages, stables, and powerhouse.

- Edited from The Carrington website

"What a perfect location for Paracon Australia 2015, the iconic Carrington Hotel in the Blue Mountains. The Carrington Hotel has been surrounded by Mysteries & Legends as long as I can remember, many stories still remain unresolved."

- Pete Clifford aka Paranormal Pete, owner/operator Blue Mountains Mystery Tours.

"Paracon Australia is going retro and vintage in 2015 taking this amazing event up to the magnificent Blue Mountains and the Carrington Hotel right in the middle of Katoomba. Originally opened in 1883 this Grand Dame of the mountains offers you the chance to feel like royalty staying and enjoying the views and hospitality the Hotel has to offer."

- Renata Daniel, Owner/operator Newcastle Ghost Tours

Pricing

Two Day Pass gives you access to both days of Paracon Australia 2015 with over 30 informative and inspiring presentations across the two days PLUS...

  • Entry to the exclusive Paracon Australia 2015 opening night event (Friday the 22nd of May)
  • Entry to select After Dark Events (Saturday the 23rd)
  • Paracon Australia 2015 program and goodie bag
  • Discounts on select partnered events

One Day Pass gives you access to one of days of Paracon Australia 2015 PLUS...

  • Entry to the exclusive Paracon Australia 2015 opening night event (Friday the 22nd of May)
  • Entry to select After Dark Events (Saturday the 23rd)
  • Paracon Australia 2015 program and goodie bag
  • Discounts on select partnered events

Early Bird Sale: Two Day Pass for $125 instead of $190.
Sale ends March 20th 2015


Paracon Australia 2015 Schedule

Check-in from 8:00am at Champagne Charlies - The Carrington Hotel
Paracon Australia Store operating hours 8:00am - 5:30pm - The Chifley Room
Saturday 9:00am - 10:00am (1 hour)
The Ballroom Attila Kaldy Back into the woods - The search for Australia's Bigfoot
The Library Josh Langley How to find personal evidence of the afterlife
Baroque Renata Daniel Victorian Ghost Hunters - the bad, sad and slightly unhinged
Saturday 10:30am - 11:30pm (1 hour)
The Ballroom Rob and Anne ESP Spirit Communication for the Psychically Challenged - as experienced by Rob and Anne from ESP
The Library Karina Machado The Power of Love: The Transformative Effects of After-Death Contact.
Baroque James Gilberd Photography and the Paranormal
Saturday 12:00pm - 1:00pm
The Ballroom Lynette Gordon Metaphysics – The Dynamic Umbrella of all Life!
The Library Rex Gilroy Australian Mysteries
Baroque Kevin Kelly Unleash Powerful Rhythm
Lunch Break 1:00pm - 2:00pm (1 hour)
Saturday 2:00pm 3:30pm (1.5 hour)
The Ballroom Dave Schrader The Otherside: How to Ghost Hunt and Investigate Claims of the Paranormal
The Library Janine Louise - Medium R.E.S.T - Residual Energies Soul Timeline
Baroque Peter Slattery Peter Maxwell Slattery - The E.T Contact Experience
Saturday 4:00pm - 5:00pm (1 hour)
The Ballroom Ben Hansen Interviewing Witnesses of Unexplained Events (workshop)
The Library Janine Donnellan The Paranormal & Shamanism - Walking between the Worlds
Baroque Dominic McNamara Belief; A presentation of events that have changed people’s minds about extreme possibilities.
Check in open from 8:30am - Champagne Charlies - The Carrington Hotel
Paracon Australia Store operating hours 8:00am - 5:30pm - The Chifley Room-
Sunday 9:00am - 10:00am (1 hour)
The Ballroom Dr Tony Jinks Investigating claims
Disappearing, appearing, reappearing and replaced objects
The Library Catherine Alama WHO AM I?
What does predictive numerology tell you about the real person that you are?
Baroque Bill Chapell Alternate Methods of EVP
Sunday 10:30am - 11:30pm (1 hour)
The Ballroom Andrea Kaldy The Rise of the Paranormal Medium
The Library Solreta Antaria The Solreta Antaria Story
Baroque Mark Wallbank Shadow People: Facts, Folklore and Personal Experience
Sunday 12:00pm - 1:00pm
The Ballroom Beth Luscombe Demonic Possession: Possible alternative explanations.
The Library Scott Podmore Conversations With Mediums - Behind the scenes with the author
Baroque Travis Walton Fire In The Sky - A New Understanding
Lunch Break 1:00pm - 2:00pm (1 hour)
Sunday 2:00pm - 3:30pm (1.5 hour)
The Ballroom Screening Ghosts of Casula (Australia Documentary)
The Library James Gilberd Photography and the Paranormal (Repeat) (1 Hour)
Baroque Kevin Kelly Unleash Powerful Rhythm (Repeat) (1 Hour)
The Dining Room Ben Hansen Determining Reliable UFO Reports
Sunday 4:00pm - 5:30pm (1.5 hour)
The Ballroom Damien John Nott The UFO enigma - The Australien Skies Story
The Library Josh Langley How to find personal evidence of the afterlife (Repeat) (1 Hour)
Baroque Bill Chappell Alternate Methods of EVP (Repeat) (1 Hour)
The Dining Room Dave Schrader Real Vampires, Werewolves and Poltergeist in History

Speakers